Alexandria Engineering Journal (Sep 2016)

On generalized fractional kinetic equations involving generalized Lommel-Wright functions

  • Krunal B. Kachhia,
  • Jyotindra C. Prajapati

DOI
https://doi.org/10.1016/j.aej.2016.04.038
Journal volume & issue
Vol. 55, no. 3
pp. 2953 – 2957

Abstract

Read online

Fractional kinetic equations play an important role in certain astrophysical problems. In this paper, authors have established further generalization of fractional kinetic equations involving generalized Lommel-Wright functions. Solutions of these generalized fractional kinetic equations were obtained in terms of Mittag–Leffler function using Laplace transform. Some special cases also contain the generalized Bessel function and Struve function.

Keywords